# SDR SWAA2016020448694

- Difficulty date: January 18, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 35,943 hours, 16,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD SEAT TRACK CORRODED BETWEEN BS 727B TO 947, LBL 45.  R&R SEAT TRACK IAW SRM.
